# SDR DHL2003747504

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, CABIN INTERIOR FRAME AT BS 540 HAS A GOUGE BETWEEN ST 17R/16R.  BLENDED AREA FOUND WITH OUT LIMITS IAW SRM B-727 51-10-1.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW B-727 SRM 51-40-3 FIG 1.  TREATED AND PRIMED IAW 51-10-2 NOT DIMENSIONS 10 X 6.52, 7075 T-6 .063 INCH MAT P/O 9912495.
